Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Diagnosed with acute esophagitis, chronic gastritis. High WBC, neutrophils, creactive protein count. Low monocytes, vitamin-D count. Suggestions?

Iam a 47 yr old female, with a history of fibromaygia, and gastritis . I have been having numbness and pain in my hands and feet. Was tested for nuerpathy negative. I have been have lumps apprear under the skin on the back side of my arms, back of my thighs, and on my abdomin. very weak, skin feels itchy,Dr ordered gi two biopsies diagnosis acute esphagitis with invading yeast , antral and transitional type gastric mucosa with chronic non specific gastritis. Blood work came back high WBC 11.1 high neutrophils 81 low lymphs 13 low monocytes 3 high neutrophils 9 glucsoe 114iron ow 9 high b12 1301 low d 19.1 high c reative protein quat 15.7 I feel horrible but they seem to atribute it to fibro, but i have that for 12 yrs never had any of these symtoms. can you point be in a direction to ask question?
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You have two problems
1) Fibromyalgia
2) Infection and Inflammation - probably in the esophagus and stomach.
Your blood pictures are due to these conditions. Any infection and inflammation including autoimmune diseases may increase the CRP level
3) Itchy week skin - may be due to vitamin deficiency
4) Lumps under the skin - may be neuro fibroma - no need for any treatment (surgical removal)
All the above conditions need a careful medical treatment, without damaging the other conditions, proper, frequent bland diet diet and a regular follow up of your gastric ulcer.
Best wishes

Answered: Wed, 17 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor